# SDR UALA2011033101549

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 58,648 hours, 20,548 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DOOR 2R NOT INDICATING FULLY DISARMED WHEN DISARMED.  REMOVED SLIDE COVER AND CLEANED FOD FROM SLIDE ENGAGE BAR. SATISFACTORY ARM AND DISARM FUNCTION.  REINSTALLED SLIDE COVER.  BRIEFED OUTBOUND FLIGHT ATTENDANT AT DOOR 2R.
